# SDR AALA202408271344

- Difficulty date: August 7, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 63,619 hours, 26,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141A33131
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN R1 DOOR FRAME BEAR STRAP AT STA 312, RBL 8. ACCOMPLISHED DOUBLER REPAIR TO FUSELAGE SKIN PER SRM 53-10-01-2R-6 AND  EA 356702.
